# SDR IXXA9700005

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Switch
- Part number: 189915
- Condition: Unsecure
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, GEAR DOORS NOT LATCHED LIGHT WOULD NOT EXTINGUISH ON GEAR RETRACTION.  LANDING GEAR WAS CYCLED AND THE DOORS LIGHT EXTINGUSHED.  AFTER LANDING TOL, MAINTENANCE FOUND AND SECURED THE RIGHT HAND MAIN LANDING GEAR DOOR UPLATCH SWITCH.  MAINTENANCE ACCOMPLISHED THE CORRECTIVE ACTION AND OPERATIONAL CHECK IN ACCORDANCE WITH THE DOUGLAS M/M 32-10-2 AND 32-60-0.  THE AIRCRAFT WAS RETURNED TO SERVICE.
